Alert archive / New York / Winter Storm Warnings in 2018

Winter Storm Warning 7, NWS Binghamton, NY

November 13, 2018Madison County, Onondaga County, New York

NWS Binghamton, NY issued this winter storm warning at Nov 13, 2018, 2:31 PM EST for Madison County, Onondaga County, New York. It took effect at Nov 13, 2018, 7:00 PM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 13, 2018, 2:31 PM EST (19:31 UTC)
In effect from
Nov 13, 2018, 7:00 PM EST
Expired
Nov 14, 2018, 4:22 AM EST
In force
9 hr
Issued by
NWS Binghamton, NY

Counties Madison County, NY, Onondaga County, NY

The radar

The Binghamton radar (KBGM), 85 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 7.5 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2018-11-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2018-11-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 340 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
464 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
340 m²/s²
0-3 km storm-relative helicity
516 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

410 
WWUS41 KBGM 131931
WSWBGM

URGENT - WINTER WEATHER MESSAGE
National Weather Service Binghamton NY
231 PM EST Tue Nov 13 2018

NYZ018-036-141945-
/O.NEW.KBGM.WS.W.0007.181114T0000Z-181115T0000Z/
Onondaga-Madison-
Including the cities of Syracuse, Hamilton, and Oneida
231 PM EST Tue Nov 13 2018

...WINTER STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 PM
EST WEDNESDAY...

* WHAT...Heavy lake effect snow expected. Total snow accumulations
  of 5 to 10 inches expected. The heaviest snow will be late
  tonight and Wednesday morning.  

* WHERE...Onondaga and Madison Counties.

* WHEN...From 7 PM this evening to 7 PM EST Wednesday.

* ADDITIONAL DETAILS...Travel could be very difficult. The 
  hazardous conditions could impact the morning or evening 
  commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means severe winter weather
conditions will make travel very hazardous or impossible. If you
must travel, keep an extra flashlight, food and water in your
vehicle in case of an emergency. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

NYZ017-044-045-141945-
/O.NEW.KBGM.WW.Y.0027.181114T0000Z-181115T0000Z/
Southern Cayuga-Cortland-Chenango-
Including the cities of Auburn, Cortland, and Norwich
231 PM EST Tue Nov 13 2018

...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO
7 PM EST WEDNESDAY...

* WHAT...Lake effect snow expected. Total snow accumulations of 3
  to 6 inches expected. Most of the snow will fall late tonight
  and Wednesday morning. 

* WHERE...Southern Cayuga, northern Cortland and northern Chenango
  Counties.

* WHEN...From 7 PM this evening to 7 PM EST Wednesday.

* ADDITIONAL DETAILS...Plan on slippery road conditions. The 
  hazardous conditions could impact the morning or evening 
  commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Expect snow covered roads
and limited visibilities, and use caution while driving. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

NYZ009-037-141945-
/O.NEW.KBGM.WW.Y.0027.181114T0000Z-181115T0000Z/
Northern Oneida-Southern Oneida-
Including the cities of Boonville, Rome, and Utica
231 PM EST Tue Nov 13 2018

...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO
7 PM EST WEDNESDAY...

* WHAT...Lake effect snow expected. Total snow accumulations of 3
  to 6 inches expected. The snow will be heaviest late tonight and
  Wednesday morning. 

* WHERE...Southern and western sections of Oneida County.

* WHEN...From 7 PM this evening to 7 PM EST Wednesday.

* ADDITIONAL DETAILS...Plan on slippery road conditions. The 
  hazardous conditions could impact the morning or evening 
  commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Expect snow covered roads
and limited visibilities, and use caution while driving. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$
2 follow-up statements
480 
WWUS41 KBGM 140204
WSWBGM

URGENT - WINTER WEATHER MESSAGE
National Weather Service Binghamton NY
904 PM EST Tue Nov 13 2018

NYZ018-036-150000-
/O.CON.KBGM.WS.W.0007.000000T0000Z-181115T0000Z/
Onondaga-Madison-
Including the cities of Syracuse, Hamilton, and Oneida
904 PM EST Tue Nov 13 2018

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 PM EST
WEDNESDAY...

* WHAT...Heavy lake effect snow expected. Total snow accumulations
  of 6 to 10 inches, with locally around 1 foot expected in
  Onondaga County. 5 to 8 inches in Madison County. The heaviest
  snow will be late tonight through midday Wednesday.

* WHERE...Onondaga and Madison Counties.

* WHEN...From 7 PM this evening to 7 PM EST Wednesday.

* ADDITIONAL DETAILS...Travel could be very difficult to nearly
  impossible at times. The hazardous winter conditions will 
  likely impact the Wednesday morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for lake effect snow means severe winter 
weather conditions will make travel very hazardous or impossible. 
If you must travel, keep an extra flashlight, food and water in 
your vehicle in case of an emergency.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

NYZ017-044-045-150000-
/O.CON.KBGM.WW.Y.0027.000000T0000Z-181115T0000Z/
Southern Cayuga-Cortland-Chenango-
Including the cities of Auburn, Cortland, and Norwich
904 PM EST Tue Nov 13 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
WEDNESDAY...

* WHAT...Lake effect snow expected. Total snow accumulations of 3
  to 6 inches expected across northern portions of the counties,
  with 1 to 3 inches south of Moravia, Cortland and Norwich. Most
  of the snow will fall late tonight and Wednesday morning.

* WHERE...Southern Cayuga, northern Cortland and northern 
  Chenango Counties.

* WHEN...From 7 PM this evening to 7 PM EST Wednesday.

* ADDITIONAL DETAILS...Plan on slippery road conditions. The
  hazardous winter conditions could impact the Wednesday morning
  commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Expect snow covered roads
and limited visibilities, and use caution while driving.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

NYZ009-037-150000-
/O.CON.KBGM.WW.Y.0027.000000T0000Z-181115T0000Z/
Northern Oneida-Southern Oneida-
Including the cities of Boonville, Rome, and Utica
904 PM EST Tue Nov 13 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
WEDNESDAY...

* WHAT...Lake effect snow expected. Total snow accumulations of 2
  to 5 inches expected. The snow will be steadiest late tonight 
  and Wednesday morning.

* WHERE...Southern and western sections of Oneida County.

* WHEN...From 7 PM this evening to 7 PM EST Wednesday.

* ADDITIONAL DETAILS...Plan on slippery road conditions. The
  hazardous winter conditions could impact the Wednesday morning
  commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Expect snow covered roads
and limited visibilities, and use caution while driving.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$
367 
WWUS41 KBGM 140922
WSWBGM

URGENT - WINTER WEATHER MESSAGE
National Weather Service Binghamton NY
422 AM EST Wed Nov 14 2018

NYZ018-036-150000-
/O.CAN.KBGM.WS.W.0007.000000T0000Z-181115T0000Z/
/O.EXA.KBGM.WW.Y.0027.000000T0000Z-181115T0000Z/
Onondaga-Madison-
Including the cities of Syracuse, Hamilton, and Oneida
422 AM EST Wed Nov 14 2018

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...WINTER STORM WARNING IS CANCELLED...

* WHAT...Lake-effect snow. Additional snow accumulations of 1 to 
  3 inches, bringing storm totals to as much as 4 to 7 inches by 
  later today, especially over the higher terrain, to the south 
  and west of Syracuse.

* WHERE...Onondaga and Madison Counties.

* WHEN...Until 7 PM EST this evening.

* ADDITIONAL DETAILS...Plan on slippery road conditions. The 
  hazardous conditions could impact the morning or evening 
  commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Expect snow covered roads
and limited visibilities, and use caution while driving. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

NYZ044-045-141030-
/O.CAN.KBGM.WW.Y.0027.000000T0000Z-181115T0000Z/
Cortland-Chenango-
Including the cities of Cortland and Norwich
422 AM EST Wed Nov 14 2018

...WINTER WEATHER ADVISORY IS CANCELLED...

For the most part, more persistent lake-effect snow should stay
north of Cortland and Chenango Counties, with occasional snow 
showers perhaps producing an inch or so of accumulation in far 
northern portions of these counties. 

As a result, the Winter Weather Advisory has been discontinued. 

$$

NYZ017-037-150000-
/O.CON.KBGM.WW.Y.0027.000000T0000Z-181115T0000Z/
Southern Cayuga-Southern Oneida-
Including the cities of Auburn, Rome, and Utica
422 AM EST Wed Nov 14 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...Lake-effect snow. Additional snow accumulations of up to
  two inches, mainly over the higher terrain, perhaps bringing 
  event totals to as much as 4 inches.

* WHERE...Southern Oneida and Southern Cayuga Counties, mostly
  along and just south of the Thruway corridor.

* WHEN...Until 7 PM EST this evening.

* ADDITIONAL DETAILS...Plan on slippery road conditions. The 
  hazardous conditions could impact the morning or evening 
  commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Expect snow covered roads
and limited visibilities, and use caution while driving. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

NYZ009-150000-
/O.CON.KBGM.WW.Y.0027.000000T0000Z-181115T0000Z/
Northern Oneida-
Including the city of Boonville
422 AM EST Wed Nov 14 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...Lake-effect snow. Additional snow accumulations of an 
  inch or two possible, mainly from near and south of Camden, to 
  just north of Rome. Storm totals of up to 4 inches are possible 
  by later today. 

* WHERE...Northern Oneida County.

* WHEN...Until 7 PM EST this evening.

* ADDITIONAL DETAILS...Plan on slippery road conditions. The 
  hazardous conditions could impact the morning or evening 
  commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Expect snow covered roads
and limited visibilities, and use caution while driving. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

Jurewicz

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this winter storm warning went out at Nov 13, 11:37 AM EST, 2 hours 54 minutes earlier.

Area forecast discussion, Nov 13, 11:37 AM EST, 2 hours 54 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
1137 AM EST Tue Nov 13 2018

.SYNOPSIS...
As a storm system departs, much colder weather will follow,
from tonight through Wednesday, leading to areas of lake effect
snow, mainly along the New York Thruway corridor. After a
relatively quiet day Thursday, another storm will impact the
region Thursday night and Friday, with a possible wintry mix.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
1130 am update...
Steady precipitation has moved east leaving some spotty mixed
precipitation. Temperatures are mostly at or above freezing. Let
winter weather advisory expire on time.

The next issue will be lake effect snow late tonight and
Wednesday. May need an advisory or even a warning for the far
north. A good connection to Lake Huron from 9 to 21z. In the
morning good lift through the dendrite zone in a deep saturated
layer.

415 am update...
An area of steady rain and snow continues to progress through
CNY/NEPA early this morning, with the back edge of the
precipitation shield into western PA. We expect this back edge
to slide across the forecast area by mid-morning, with rain and
snow becoming much more intermittent/showery in nature
thereafter. We still anticipate total snowfall of 3-4" over the
higher elevations in our Winter Weather Advisory area, with
valley locales seeing much less in some cases (under an inch).

This afternoon will begin to turn blustery and colder, with
surface low pressure deepening rapidly over eastern New England
and the Canadian Maritime provinces. Although, as earlier
stated, precipitation will be showery and scattered in nature,
we may begin to see the formative stages of Lake Ontario and
Lake Erie snow bands by day's end.

After 2 or 3 pm, temperatures should begin to decline from their
peak values in the mid 30s-mid 40s, as low-level cold advection
kicks in.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
420 am update... The main stories this period will be the
invasion of an anomalously cold air mass for mid-November, along
with accompanying lake-effect snow.

Regarding the latter, our historically best performing models
in lake-effect snow situations (12 km NAM and the regional
Canadian) both suggest only a slow ramp up in organization of
the Lake Ontario band this evening, with development of a more
concentrated, intense, and multi-lake connected band in the pre-
dawn hours. The lake snow band is expected to be at peak
intensity between roughly 4 and 10 am Wednesday, with a slow
decline again thereafter. However, this is likely to cause
significant disruptions to the morning commute period in the
Syracuse metro area, with snowfall rates near an inch per hour
entirely possible. We'll take a much closer look at this
situation later today, with the issuance of at least additional
Winter Weather Advisories a distinct possibility. Stay tuned!

Outside of the most favored lake effect areas, it should become
mainly dry, with just a few passing snow showers and flurries
from time to time, under partly cloudy skies.

By Wednesday night, as the low-level flow slowly backs and
overall lake-effect mechanics break down, we should see a
diminishing trend to mainly just light snow showers and
flurries. Elsewhere, skies should become clear-partly cloudy.

Again, it will feel quite winter-like, with daytime highs
Wednesday only in the upper 20s-mid 30s, and night-time
readings in the teens and 20s. The wind will make it feel even
colder, with minimum apparent temperatures in the single digits
and teens on Wednesday and into Wednesday night.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
Confidence is higher in being impacted by complex storm late in
the week. Models have trended a bit faster with the onset, with
precipitation shield starting to move in Thursday afternoon-
evening when thermal profiles will be cold enough for all snow
initially. Still quite a bit of uncertainty on precipitation
types and amounts but potential for both snow and ice
accumulations is increasing late Thursday into Friday. Travel
Friday morning in particular could be impacted. Continue to
monitor the forecast closely the next few days. After the
system, lake effect snows likely over the weekend with cold air
especially into Sunday.

Previous discussion...
Complex low system pushes into the area Thursday night bringing
more precipitation to the area. Once again thermal profiles are
marginal, and positions of the major features not yet resolved.
But, it does at least look like another mixed precipitation
event for much of the area Thursday night into Friday, followed
by another cold out break and lake effect snow.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
11 am update...
IFR continues but with more mixing and drier low levels
conditions will slowly rise the rest of today.

12Z Update...
Restrictions continue as a result of a coastal system causing
widespread IFR to LIFR conditions in snow and/or rain. Winds
will initially be variable but then increase northwest 7-12
knots with higher gusts late morning onward. Precipitation
shield will lift out mid morning to early afternoon, with
improvement in ceilings as well. However, behind the system
colder air will rush in to start up lake effect snow and
associated restrictions for at least the KSYR terminal this
evening and especially the predawn hours of Wednesday morning.

Outlook...

Wednesday through Wednesday night...Intermittent restrictions
in lake effect snow showers, especially KSYR Wednesday.

Thursday through mid afternoon...VFR.

Late Thursday afternoon through Friday...Restrictions as a large
system brings snow and/or wintry mix.

Friday night through Saturday...Intermittent restrictions from
lake effect snow showers; mainly KSYR-KRME but possibly others.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...None.
NY...None.

&&

SYNOPSIS...MLJ/TAC
NEAR TERM...MLJ/TAC
SHORT TERM...MLJ
LONG TERM...DGM/MDP
AVIATION...MDP
Hazardous weather outlook, Nov 13, 12:57 PM EST, 1 hour 34 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
1257 PM EST Tue Nov 13 2018

NYZ015-022>025-055>057-062-PAZ038>040-141800-
Yates-Steuben-Schuyler-Chemung-Tompkins-Tioga-Broome-Delaware-
Sullivan-Bradford-Susquehanna-Northern Wayne-
1257 PM EST Tue Nov 13 2018

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Another storm system will spread snow, rain, or a wintry mix across
the area Thursday night into Friday. Accumulating snow and/or ice is
possible during this time. Be sure to check back for the latest
forecast updates.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ043-044-047-048-072-141800-
Wyoming-Lackawanna-Luzerne-Pike-Southern Wayne-
1257 PM EST Tue Nov 13 2018

This Hazardous Weather Outlook is for northeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Another storm system will spread snow, rain, or a wintry mix across
the area Thursday night into Friday. Accumulating snow and/or ice is
possible during this time. Be sure to check back for the latest
forecast updates.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ009-016>018-036-037-044>046-141800-
Northern Oneida-Seneca-Southern Cayuga-Onondaga-Madison-
Southern Oneida-Cortland-Chenango-Otsego-
1257 PM EST Tue Nov 13 2018

This Hazardous Weather Outlook is for central New York.

.DAY ONE...This Afternoon and Tonight.

Very cold air pouring across Lake Ontario will likely generate
another round of lake-effect snow, from late tonight into Wednesday.
At least 3 to 6 inches of snow are projected at this time in the
most favored lake effect areas, with locally higher amounts possible.
Travel will likely be impacted, so stay tuned for the latest
updates.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Very cold air pouring across Lake Ontario will likely generate
another round of lake-effect snow, from late tonight into Wednesday.
At least 3 to 6 inches of snow are projected at this time in the
most favored lake effect areas, with locally higher amounts possible.
Travel will likely be impacted, so stay tuned for the latest
updates.

Another storm system will spread snow, rain, or a wintry mix across
the area Thursday night into Friday. Accumulating snow and/or ice is
possible during this time. Be sure to check back for the latest
forecast updates.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Nov 13, 8:38 AM EST, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
838 AM EST TUE NOV 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 AM     SNOW             4 W NEW ALBANY          41.60N  76.52W
11/13/2018  M2.1 INCH        BRADFORD           PA   TRAINED SPOTTER

            HATCH MT.

&&

BGM
Local storm report, Nov 13, 8:40 AM EST, 5 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
840 AM EST TUE NOV 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     SNOW             PARIS                   43.00N  75.32W
11/13/2018  M2.2 INCH        ONEIDA             NY   TRAINED SPOTTER

            24-HOUR SNOWFALL.

&&

JAB
Local storm report, Nov 13, 9:00 AM EST, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
900 AM EST TUE NOV 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 AM     SNOW             EAST LANSING            42.57N  76.47W
11/13/2018  M1.8 INCH        TOMPKINS           NY   TRAINED SPOTTER

            24-HOUR SNOWFALL. FORMER NWS EMPLOYEE

&&

JAB
Local storm report, Nov 13, 10:13 AM EST, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1013 AM EST TUE NOV 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 AM     SNOW             MCDONOUGH               42.50N  75.77W
11/13/2018  M3.0 INCH        CHENANGO           NY   TRAINED SPOTTER

            24-HOUR SNOWFALL. AS OF 9AM

&&

HLC
Local storm report, Nov 13, 10:14 AM EST, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1014 AM EST TUE NOV 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1014 AM     SNOW             WHITESBORO              43.12N  75.30W
11/13/2018  M1.2 INCH        ONEIDA             NY   SOCIAL MEDIA

            24-HOUR SNOWFALL. AS OF 8:15AM

&&

HLC

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 13, 2:31 PM ESTWinter Weather AdvisoryBGMCayuga, Chenango, Cortland, Madison, Oneida, Onondaga23 hr

Nearby

Winter Storm Warnings in New York, 2018Every winter storm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.